MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 Spiral S; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY X4 Spiral S; Implantable Lead
Model Number 4674
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was not successfully implanted due to the pigtail portion not straightening as intended when a whisper wire was advanced through the distal tip, resulting in perforation of the lead insulation and exit through the insulation.This lv lead was not implanted, was replaced with a new lv lead of the same model and returned for analysis.No adverse patient effects were reported.

Brand Name
ACUITY X4 Spiral S
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50871438
Report Number2124215-2026-50710
Device Sequence Number18469993
Product Code LWP
UDI-Device Identifier00802526524554
UDI-Public(01)00802526524554(17)280706
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4674
Device Catalogue Number4674
Device Lot Number951407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale